# SDR 0201759955

- Difficulty date: June 4, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- Aircraft time: 91,975 hours, 75,290 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: F/A Jumpseat
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

THE EMERGENCY OXYGEN MASK FOR THE FLIGHT ATTENDANT'S AFT JUMPSEAT DID NOT DEPLOY WHEN ALL OTHER PASSENGER MASKS DID DURING AN EMERGENCY DESCENT DUE TO LOSS OF CABIN PRESSURIZATION.  THE MASK FINALLY DEPLOYED AFTER THE AIRCRAFT LEVELED OFF AT 10,000 FEET.  MAINTENANCE REPACKED ALL MASKS AND PERFORMED A FUNCTIONAL CHECK OF THE DEPLOYMENT SYSTEM.  OPERATIONAL CHECK GOOD AND ALL MASKS DEPLOYED.  AIRCRAFT RETURNED TO SERVICE.
